MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW PI PICC KIT: 2L 5.5FR 55CM AGBA TIPTRACK; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL INC. ARROW PI PICC KIT: 2L 5.5FR 55CM AGBA TIPTRACK; CATHETER INTRAVASCULAR THERAPE
Model Number IPN037877
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
Customer reports "after picc placed very difficult to remove wire.Picc line was retracted until wire could be removed.Rn noted wire was jagged and rough when ran finger along the line." no patient injury or consequence reported.The patient's condition is reported as fine.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description

Brand Name
ARROW PI PICC KIT: 2L 5.5FR 55CM AGBA TIPTRACK
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key12312299
Report Number9680794-2021-00398
Device Sequence Number14598818
Product Code LJS
UDI-Device Identifier60801902132873
UDI-Public60801902132873
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K160925
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model NumberIPN037877
Device Catalogue NumberCDC-45552-TTS
Device Lot Number13F21C0550
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/27/2021
Supplement Date Received by Manufacturer09/14/2021
Initial Report FDA Received Date08/12/2021
Supplement Report FDA Received Date09/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1